# SDR ASOA201201583

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 26,418 hours, 23,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 535-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK IS CORRODED FROM FS 535 - 559+79.  REMOVED CORROSION AND MEASURED MAT LOSS AT .005. FOUND TO BE OUT OF LIMITS IAW SRM 53-51-49.  REPAIRED IAW REO 601R-53-00-468.
